Discussions By Condition: I cannot get a diagnosis.

Testicle Pain For 13 Months, lost hope?

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: lilguy
  • April 11, 2007
  • 08:23 AM

This might be too long, so if you can't read it all at least skim through the bold parts to make it easier for you. :( Bare with me guys, just for a bit.

Hi, I have been surfing many forums since I have had problems with my testicles.

Problem: I have had testicle pain both my testicles for the past 13 months, the feeling in my testicle is a mixture of pain and discomfort.

When I sit down for a long period time, the bottom part of my testicle feels like it's heating up and it is really uncomfortable to sit, I usually just block the pain out with my mind.

My testicles feel less pain when I sitting up, like when I am taking a shower, I feel better.

Sometimes the pain is less, sometimes the pain is less, it's like this for me 24/7, if I am not feeling pain in my testicles, then it's discomfort.

* I have been to doctors, I have seen at least 4 different doctors since last summer. First doctor suggested it might be epididymitis, the pain started to fade, run out of antibiotics, went back to the doctor, got more pills, this time the pain didn't stop, I went back 3rd time, got more antibiotics(more powerful/cipro) failed, the pain didn't increase or decrease.

The other doctors said since the antibiotics failed, it was not an infection, went for ultrasound to check for cancer, results were negative, no signs of cancer.

Another doctor decides maybe the pain is because I played sports, gives me heavy pain killers, but like I predicated at the time, nothing happened, the pain killers didn't do a single thing.

Finally the doctor I went to see a few months ago, told me it was "nothing" I just need to sit bitter, the guy ignored what I told him and thus here I am today hopeless.

I have no where else to go, I have lost faith in the doctors, I don't blame them at all, they don't know everything. I am thinking of going to go see another doctor despite my lost confidence. Sigh, I am 20 years old and before this, my life was at an all-time high, now I am at an all-time low.

If anyone has suggestions it will be greatly appreciated, check out the poll too and tell me what you think.

Reply Flag this Discussion

3 Replies:

  • Consider a CT Scan- an ulrasound isn't nearly as accurate.
    Anonymous 42,789 Replies Flag this Response
  • Dear friend,I know exactly how u feel. I'm 27 and have had the same symptons for the last 4 months. After checking several doctors, they diagnosed me with CRONIC PROSTATITIS.Search for it on the internet and you will see it's probably what you have.It's a rare desease and it takes long to cure, but once you get a diagnosis, I assure you will start to feel better.I know what it feels like not knowing what you have ! It's frustrating, but lift your spirit and once you stop thinking about your pain all the time, you'll see it starts to fade out.I still have the pain, but it has decreased. It's a long treatment, but there is always hope. I hope this will cheer you up.BRMike from Mexico City
    Anonymous 42,789 Replies Flag this Response
  • Excellent goods from you, man. Ive understand your stuff previous to and you are just too excellent. I really like what youve acquired here, certainly like what you are stating and the way in which you say it. You make it entertaining and you still care for to keep it sensible. I cant wait to read far more from you. This is really a great website. Thanks, Mike from Personal-Trainer Forum. want to find more about Reviews on , in 2011
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?